# SDR UIEA2024022500127

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 1480 LONGERON EXTENSION FITTING 1EA CRACK WAS FOUND AT EXISTING TRIMMED OFF AREA APPROX 5/16 IN LENGTH( LONGERON EXTENSION FITTING REPLACEMENT CARRIED OUT AS PER ATLAS AIR EO 4453A818 R19 PART 3. NO FURTHER DEFECTS NOTED )
